# SDR DL72P961093

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E FLAP ACTUATOR MOUNT BRACKET CRACKED AT LOWER I/B CORNER.  REPAIRED PER M/M 57-20-21 AND ERA DUE TO A/C EFFECTIVITY.
